# SDR AALA202107263833

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: E21327107
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF OUT OF LAX CREW RECEIVED AN ECAM MESSAGE THAT THE LANDING GEAR WOULD NOT RETRACT DUE TO A LANDING GEAR SHOCK ABSORBER FAULT AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED THE BRAKING AND STEERING CONTROL UNIT (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-34.
